# SDR DXTA200702469

- Difficulty date: September 11, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N671QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605071
- Aircraft time: 6,769 hours, 5,302 cycles
- Engine: Pwa PW545A
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT'S SIDE (LT) LEFT FOOT BRAKE PEDAL GOES TO FLOOR.   09-27-07   REMOVED AND REPLACED PILOTS LT AND RT BRAKE PEDAL MASTER CYLINDER IAW C-560XL MAINT. MANUAL 32-42-02. OPS AND LEAK CHECKED GOOD.
